Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 18, NWS Northern Indiana

May 27, 2015Allen County, Indiana; Paulding County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 27, 2015, 2:31 PM EDT for Allen County, Indiana; Paulding County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 2:31 PM EDT (18:31 UTC)
Expired
May 27, 2015, 3:15 PM EDT
In force
44 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, Paulding County, OH

The radar

The Northern Indiana radar (KIWX), 74 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:35 PM EDTTSTM WND DMGGeorgetown, IN4-5 INCH DIAMETER LIMB DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:08 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

634 
WUUS53 KIWX 271831
SVRIWX
INC003-OHC125-271915-
/O.NEW.KIWX.SV.W.0018.150527T1831Z-150527T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
231 PM EDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
  NORTHWESTERN PAULDING COUNTY IN WEST CENTRAL OHIO...

* UNTIL 315 PM EDT

* AT 230 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW HAVEN...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEW HAVEN...WOODBURN...PAYNE...ANTWERP...PAULDING...MAPLES...
  TILLMAN...ZULU...TOWNLEY...CUBA...HARLAN...EDGERTON...GEORGETOWN...
  WORSTVILLE...BRICETON AND CECIL.

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 10 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4095 8511 4106 8518 4126 8488 4126 8480
      4125 8480 4125 8454 4111 8449
TIME...MOT...LOC 1831Z 244DEG 33KT 4104 8505

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
070 
WWUS53 KIWX 271850
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
250 PM EDT WED MAY 27 2015

INC003-OHC125-271915-
/O.CON.KIWX.SV.W.0018.000000T0000Z-150527T1915Z/
ALLEN IN-PAULDING OH-
250 PM EDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PAULDING AND EAST CENTRAL ALLEN COUNTIES UNTIL 315 PM EDT...

AT 247 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBURN...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANTWERP AROUND 255 PM EDT.
  PAULDING AROUND 310 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WORSTVILLE...BRICETON AND
CECIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4111 8449 4101 8489 4126 8487 4125 8454
TIME...MOT...LOC 1850Z 245DEG 25KT 4113 8478

HAIL...1.00IN
WIND...60MPH

$$

JLA
698 
WWUS53 KIWX 271858
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 PM EDT WED MAY 27 2015

INC003-271908-
/O.CAN.KIWX.SV.W.0018.000000T0000Z-150527T1915Z/
ALLEN IN-
258 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALLEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4105 8479 4125 8479 4125 8454 4111 8449
TIME...MOT...LOC 1858Z 250DEG 33KT 4116 8461

$$

OHC125-271915-
/O.CON.KIWX.SV.W.0018.000000T0000Z-150527T1915Z/
PAULDING OH-
258 PM EDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PAULDING COUNTY UNTIL 315 PM EDT...

AT 257 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAULDING...AND
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN PAULDING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4105 8479 4125 8479 4125 8454 4111 8449
TIME...MOT...LOC 1858Z 250DEG 33KT 4116 8461

HAIL...1.00IN
WIND...60MPH

$$

JLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:56 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 27, 12:56 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1256 PM EDT WED MAY 27 2015

.SYNOPSIS...
ISSUED AT 1256 PM EDT WED MAY 27 2015

WEAK COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA THIS
AFTERNOON CAUSING SCATTERED SHOWERS AND THUNDERSTORMS. HIGH
PRESSURE WILL BUILD INTO THE AREA TONIGHT INTO THURSDAY PROVIDING
FAIR WEATHER. HIGHS TODAY WILL BE IN THE UPPER 70S AND LOWER
80S... WITH LOWS TONIGHT IN THE MIDDLE AND UPPER 50S.

&&

.UPDATE...
ISSUED AT 1121 AM EDT WED MAY 27 2015

LITTLE CHANGE NEEDED TO THE FORECAST GOING INTO THE AFTERNOON
HOURS AS CHANCES FOR SCATTERED SHOWERS/ISOLATED STORMS INCREASE
WITH REMNANT MCV TRACKING EAST INTO CENTRAL IN...AND PRIMARY MID
LEVEL TROUGH AXIS AND ASSOCIATED SFC FRONT PROPAGATION EAST INTO
THE LOWER GREAT LAKES. THIS FORCING COMBINED WITH MODEST SFC BASED
DESTABILIZATION, STEEP LOW LEVEL LAPSE RATES, AND JUST ENOUGH
UNIDIRECTIONAL FLOW (EFFECTIVE SHEAR VALUES 30-35 KTS) MAY BE
ENOUGH TO SUPPORT AN ISOLATED STRONG-SEVERE STORM (DAMAGING WINDS)
MAINLY ALONG/EAST OF INTERSTATE 69 BY MID-LATE AFTERNOON. LACKING
MID-LEVEL LAPSE RATES AND MARGINAL SHEAR SHOULD LIMIT
ORGANIZATION/UPDRAFTS AND KEEP THIS AN ISOLATED WIND THREAT AT
BEST.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 420 AM EDT WED MAY 27 2015

SHRTWV AND ASSOCIATED CDFNT OVER THE UPR MS VALLEY THIS MORNING
EXPECTED TO MOVE E-NE ACROSS OUR CWA THIS AFTN. DIURNAL HEATING
SHOULD RESULT IN AROUND 1000J/KG CAPE WHILE STILL RESPECTABLE
30-40KT UNIDIRECTIONAL DEEP LAYER SHEAR REMAINS OVER THE AREA AHEAD
OF THE UPR LEVEL TROF SUGGESTING SOME POTENTIAL FOR SVR STORMS WITH
DAMAGING WINDS ACROSS THE SE PORTION OF CWA WHERE LATER FROPA SHOULD
ALLOW FOR BETTER INSTABILITY. HIGH RES CONVECTIVE ALLOWING MODELS IN
DECENT AGREEMENT SUGGESTING TSTMS WILL IMPACT SE 1/2 OF AREA THIS
AFTN SO BUMPED UP POPS IN THIS AREA TO LIKELY RANGE. RATHER STRONG
GRADIENT/MIXING AHEAD OF THE FRONT SHOULD RESULT IN BREEZY/WARM
CONDITIONS ONCE AGAIN WITH HIGH TEMPS RANGING FROM THE U70S NW TO
THE L80S SE.

SFC HIGH EXPECTED TO MOVE EAST ACROSS THE AREA TONIGHT AS THE FRONT
SINKS S-SE TO SRN IN/OH. LIGHT WINDS AND CLEARING SKIES SHOULD
PROVIDE GOOD RADIATIONAL COOLING ALLOWING TEMPS TO FALL INTO THE
M-U50S. SOME POTENTIAL FOR FOG DEVELOPMENT BUT HELD OFF ADDING TO
FCST TO SEE HOW SGFNT THE DRYING IS BEHIND THE FRONT THIS AFTN.

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 420 AM EDT WED MAY 27 2015

THE MAIN CHALLENGES THIS PERIOD CONCERN THE EVOLUTION AND PHASING OF
A NORTHERN STREAM SYSTEM DROPPING SOUTH OUT OF CANADA AND A SOUTHERN
STREAM WAVE EJECTING EAST ACROSS THE CONUS FRIDAY AND SATURDAY. FOR
THIS PACKAGE...FAVORED THE ECMWF. THE ECMWF CONTINUES TO HAVE A
BETTER OVERALL HANDLE WITH THIS SYSTEM WHICH IS REFLECTED IN BETTER
RUN TO RUN CONSISTENCY THAN THE GFS. ALSO...THE UPSTREAM AIRMASS HAS
BEEN VERY EFFICIENT IN PRODUCING SHOWERS AND STORMS. THERMAL AND
WIND PROFILES SUPPORT ONLY A MARGINAL SEVERE STORM THREAT...BUT
GIVEN THE HISTORY OF THIS AIRMASS AND THE LIKELY HYDROLOGIC
RECYCLING UPSTREAM...HAVE RAISED RAIN CHANCES FRIDAY NIGHT AND
SATURDAY. PRECIPITABLE WATER VALUES SHOULD RISE CLOSE TO 1.75. CAPE
VALUES SHOULD REMAIN AROUND OR UNDER 1000 J/KG...SO LOCALLY HEAVY
RAINFALL IS LIKELY. AFTER SATURDAY NIGHT...REMOVED ALL RAIN CHANCES
EXCEPT FOR A LOW CHANCE FOR A LINGERING SHOWER OVER SOUTHEAST AREAS
SUNDAY. TEMPERATURES SHOULD BE VERY WARM THURSDAY AND FRIDAY WITH
HIGHS FROM 82F TO 86F.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1256 PM EDT WED MAY 27 2015

MID LEVEL TROUGH TRACKING INTO THE GREAT LAKES IN CONCERT WITH A
SEPARATE REMNANT MCV INTO SRN/CTRL INDIANA WILL PROVIDE ENOUGH LIFT
OVER A MODERATELY UNSTABLE/MOIST ENVIRONMENT TO PRODUCE SCATTERED
SHOWERS/STORMS THROUGH APPROMIATELY 20-22Z AT KFWA AND THROUGH
19-20Z AT KSBN. BKN-OVC CEILINGS WILL LIKELY OSCILLATE BETWEEN
HIGH MVFR AND LOW VFR THROUGH THE AFTERNOON AT EACH SITE. LIGHT
WINDS AND DRY/VFR CONDITIONS ARE EXPECTED BEHIND THE ASSOCIATED
COLD FRONT THIS EVENING INTO THURSDAY AS HIGH PRESSURE BUILDS IN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...STEINWEDEL
SYNOPSIS...STEINWEDEL
SHORT TERM...JT
LONG TERM...SKIPPER
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 27, 4:51 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT WED MAY 27 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-280900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
451 AM EDT WED MAY 27 2015 /351 AM CDT WED MAY 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED... ESPECIALLY ACROSS EASTERN PORTIONS
OF THE AREA TODAY. A FEW OF THE STORMS MAY BE SEVERE WITH DAMAGING
WINDS THIS AFTERNOON... MAINLY EAST OF A HILLSDALE MICHIGAN TO
MARION INDIANA LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY WITH LOCALLY HEAVY
RAINFALL POSSIBLE. HIGH WAVES MAY CAUSE DANGEROUS SWIMMING
CONDITIONS AT LAKE MICHIGAN BEACHES SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-280900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. HIGH WAVES RESULTING
IN HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO POSSIBLE SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, May 27, 12:23 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 PM EDT WED MAY 27 2015

INZ006>009-013-015>018-020-022>027-032>034-MIZ080-081-OHZ001-002-
004-005-015-016-024-025-271745-
LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-
WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-
ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...
ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN...
GARRETT...WINAMAC...FRANCESVILLE...MEDARYVILLE...ROCHESTER...
AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...
NEW HAVEN...MONTICELLO...BROOKSTON...MONON...LOGANSPORT...
ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...BRONSON...
HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON...
ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE...
NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
1223 PM EDT WED MAY 27 2015

...SCATTERED THUNDERSTORMS DEVELOPING WITH GUSTY WINDS POSSIBLE
THIS AFTERNOON...

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO THROUGH MID AFTERNOON.
THE STRONGER SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL...AND BRIEF HEAVY
DOWNPOURS. AN ISOLATED SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE
THIS AFTERNOON...WITH STRONG GUSTY WINDS AS THE MAIN THREAT. ANYONE
WITH OUTDOOR PLANS THIS AFTERNOON SHOULD BE PREPARED TO TAKE
SHELTER.
Local storm report, May 27, 1:39 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
139 PM EDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             1 NNE NYENA LAKE        40.98N 86.18W
05/27/2015  E1.00 INCH       FULTON             IN   PUBLIC

            TRAFFIC CAME TO A HALT ON U.S. 31 BETWEEN
            ROCHESTER AND DEEDSVILLE DURING HEAVY RAIN
            AND QUARTER SIZED HAIL.

&&

MCD
Local storm report, May 27, 1:45 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             1 NNW ROLLING HILLS     41.04N 85.27W
05/27/2015  M0.50 INCH       ALLEN              IN   TRAINED SPOTTER

&&

MCD
Local storm report, May 27, 1:56 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
156 PM EDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     1 E HUNTINGTON          40.88N 85.49W
05/27/2015                   HUNTINGTON         IN   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON THE EAST SIDE
            OF TOWN.

&&

MCD
Local storm report, May 27, 2:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
208 PM EDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             1 ESE ROLLING HILLS     41.02N 85.25W
05/27/2015  E0.50 INCH       ALLEN              IN   TRAINED SPOTTER

            NEAR I-69/US-24 AREA.

&&

MCD
Local storm report, May 27, 2:23 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
223 PM EDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     1 NNE GARRETT           41.37N 85.12W
05/27/2015                   DE KALB            IN   TRAINED SPOTTER

            1 TO 2 FT DIAMETER TREE BRANCH AND A SIGN
            DOWNED NEAR THE INTERSECTION OF CR-15 AND
            HWY 8. TIME ESTIMATED BY RADAR.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 11:47 AM EDTSpecial Weather StatementIWXWhite28 min
May 27, 12:54 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami, Wabash, Whitley51 min
May 27, 1:27 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Noble, Whitley33 min
May 27, 1:59 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb46 min
May 27, 2:22 PM EDTAreal Flood AdvisoryIWXAllen3 hr
May 27, 4:57 PM EDTSpecial Weather StatementIWXGrant, Huntington33 min
May 27, 5:59 PM EDTSpecial Weather StatementIWXAdams31 min
May 27, 6:15 PM EDTSpecial Weather StatementIWXAdams30 min
May 27, 1:15 PM EDTSevere Thunderstorm WarningIWXHenry30 min
May 27, 2:37 PM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Paulding4 hr
May 27, 2:58 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam62 min
May 27, 3:47 PM EDTAreal Flood AdvisoryIWXDefiance, Henry, Paulding, Putnam3 hr
May 27, 5:15 PM EDTSpecial Weather StatementIWXPutnam30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.